# SDR JJBA20250408040

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SHEAR CLIP AT CARGO ENTRY FR 68 FOUND CORRODED. SHEAR CLIP SPLICED ON LH REAR FUSE I FRAME 68, BTW STR 15L-16L CARRIED OUT.
